# SDR AALA2020073089011

- Difficulty date: July 27, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5279
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 55,896 hours, 25,236 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY EXIT LIGHT INOP, CABIN RIGHT SIDE (1 EA).  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 12WL PER AMM TASK 33-51-38-400-001-A, AND PERFORMED SATISFACTORY BITE CHECK OF EMERGENCY LIGHT SYSTEM PER AMM 33-51-00.
